# SDR COMA9860248

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Malfunction
- Location: E/E Compt
- Part time: 11,656 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFIS COMP MON AND AIRSPEED WARNINGS.  REPLACED THE NR 2 ADC.
